answersLogoWhite
Birth Control
Birth Control Pill
Drug Addiction

What happens if you overdose on birth control?

515253

Top Answer
User Avatar
Wiki User
Answered 2015-11-19 11:24:26

I have only known one person who overdosed on Birth Control pills. When my friend OD on BCP she kept throwing up and had severe abdominal pains and was bleeding heavily for several days.

She was bleeding heavily and experiencing pains and sickness because she took way too many BCP and due to all the hormones her body brought on a "forced" period which was very painful for her.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions


You can't kill yourself with birth control pills. An overdose will also not cause abortion or infertility.


Birth control cannot cause an overdose like a narcotic.


Vinegar is harmless in that form. If you are confusing this overdose with one on acetic acid, then contact poison control.


What happens if your overdose on pills



An overdose of birth control pills could cause nausea and breast tenderness. It will not kill you, cause an abortion, or make you infertile.


No, birth control can not be used for abortion. An overdose of birth control pills can have adverse side effects such as excessive vaginal bleeding, rash, mental changes, vomiting etc. If you overdose on birth control pills, you should seek medical help or contact the poisons information line. Should you have an unwanted pregnancy, you should speak with a medical professional about your options.


When you stop taking birth control pills, you are able to get pregnant, so be careful.


If the birth control fully works, there won't BE a fetus, birth control will do nothing about an impregnated egg or the baby that it will result in.


Miscarriage is very common. It happens to women on and off birth control.


Birth control pills are female hormones, a man should not take them.


Birth control loses all of its effect the day that you stop using it.


When you overdose on any drug you die. If you don't die, then you survived an overdose.


The birth control patch normally makes a woman's period shorter and lighter. This change happens with all hormonal birth control.


Yes. In the first few months of being on birth control, this happens frequently, and it fades as you continue to use it.


nothing! lol your period will come in 28 days. whenever you start the birth control.


The doc asks you if you want to go on birth control, writes you the prescription and tells you the side effects of the drug.


There is no increased risk of pregnancy if you miss the non-active birth control pills.


Due to the estrogen in birth control pills, it probably will make a mans breasts grow.


It doesn't matter why you're taking the vitamins, an overdose is an overdose. What happens depends on which specific vitamin you overdose on.


Sperm is not affected by hormonal birth control; it does the same thing it does if you're not on birth control, except that there's some decrease in how much sperm can get into the uterus (due to thickening of the cervical mucus). Hormonal birth control affects the egg.





The baby could have birth defects or even die..



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.